Alert archive / Texas / Lake Wind Advisories in 2008
Lake Wind Advisory 21, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Mar 26, 2008, 3:52 PM CDT for 4 states. It took effect at Mar 27, 2008, 4:00 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2008, 3:52 PM CDT (20:52 UTC)
- In effect from
- Mar 27, 2008, 4:00 AM CDT
- Expired
- Mar 27, 2008, 9:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KSHV 262052 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 352 PM CDT WED MAR 26 2008 ARZ050-051-059-060-070-071-LAZ001-002-010-011-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271100- /O.NEW.KSHV.LW.Y.0021.080327T1500Z-080328T0000Z/ /O.CON.KSHV.LW.Y.0020.000000T0000Z-080327T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... TEXARKANA...LEWISVILLE...SHREVEPORT...BOSSIER CITY...MANSFIELD... COUSHATTA...MANY...NATCHITOCHES...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 352 PM CDT WED MAR 26 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... STRONG SOUTH WINDS SUSTAINED AT 15 TO 25 MPH WILL DECREASE AFTER SUNSET THIS EVENING. STRONG WINDS WILL INCREASE ONCE AGAIN ACROSS THE REGION BY MID MORNING THURSDAY WITH WINDS OF 15 TO 25 MPH EXPECTED. EXPECT GUSTS APPROACHING 35 MPH ACROSS THE REGION THURSDAY AFTERNOON AS WELL. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ061-072-073-LAZ003>006-012>014-019>022-271100- /O.NEW.KSHV.LW.Y.0021.080327T1500Z-080328T0000Z/ NEVADA-COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA- BIENVILLE-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- INCLUDING THE CITIES OF...PRESCOTT...MAGNOLIA...EL DORADO... MINDEN...HOMER...RUSTON...FARMERVILLE...BIENVILLE...JONESBORO... MONROE...WINNFIELD...COLFAX...COLUMBIA...JENA 352 PM CDT WED MAR 26 2008 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. STRONG SOUTH WINDS WILL INCREASE ONCE AGAIN ACROSS THE REGION BY MID MORNING THURSDAY WITH WINDS OF 15 TO 25 MPH EXPECTED. EXPECT GUSTS APPROACHING 30 MPH ACROSS THE REGION THURSDAY AFTERNOON AS WELL. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
5 follow-up statements
000 WWUS74 KSHV 270004 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 704 PM CDT WED MAR 26 2008 ARZ050-051-059-060-070-071-LAZ001-002-010-011-017-018-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-270815- /O.CAN.KSHV.LW.Y.0020.000000T0000Z-080327T0000Z/ /O.CON.KSHV.LW.Y.0021.080327T1500Z-080328T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-CADDO- BOSSIER-DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... TEXARKANA...LEWISVILLE...SHREVEPORT...BOSSIER CITY...MANSFIELD... COUSHATTA...MANY...NATCHITOCHES...IDABEL...CLARKSVILLE... MT VERNON...MT PLEASANT...PITTSBURG...DAINGERFIELD...ATLANTA... QUITMAN...GILMER...JEFFERSON...TYLER...LONGVIEW...MARSHALL... RUSK...HENDERSON...CARTHAGE...NACOGDOCHES...CENTER...LUFKIN... SAN AUGUSTINE...HEMPHILL 704 PM CDT WED MAR 26 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... ...LAKE WIND ADVISORY IS CANCELLED FOR WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SHREVEPORT WILL ALLOW THE LAKE WIND ADVISORY FOR THIS EVENING TO EXPIRE AT 7 PM. A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. WIND SPEEDS WILL CONTINUE TO DIMINISH THIS EVENING ACROSS THE FOUR STATE AREA...WITH SPEEDS AROUND 10 TO 15 MPH AND GUSTS NEAR 20 MPH OVERNIGHT. HOWEVER...STRONG SOUTH WINDS WILL INCREASE ONCE AGAIN ACROSS THE REGION BY MID MORNING THURSDAY WITH WINDS OF 15 TO 25 MPH EXPECTED. EXPECT GUSTS APPROACHING 30 MPH ACROSS THE REGION THURSDAY AFTERNOON AS WELL. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ061-072-073-LAZ003>006-012>014-019>022-270815- /O.CON.KSHV.LW.Y.0021.080327T1500Z-080328T0000Z/ NEVADA-COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA- BIENVILLE-JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE- INCLUDING THE CITIES OF...PRESCOTT...MAGNOLIA...EL DORADO... MINDEN...HOMER...RUSTON...FARMERVILLE...BIENVILLE...JONESBORO... MONROE...WINNFIELD...COLFAX...COLUMBIA...JENA 704 PM CDT WED MAR 26 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY. STRONG SOUTH WINDS WILL INCREASE ONCE AGAIN ACROSS THE REGION BY MID MORNING THURSDAY WITH WINDS OF 15 TO 25 MPH EXPECTED. EXPECT GUSTS APPROACHING 30 MPH ACROSS THE REGION THURSDAY AFTERNOON AS WELL. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 18
000 WWUS74 KSHV 270838 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 338 AM CDT THU MAR 27 2008 OKZ077-TXZ096-108>111-124-125-136-137-271700- /O.EXT.KSHV.LW.Y.0021.080327T0900Z-080328T0000Z/ MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG- INCLUDING THE CITIES OF...IDABEL...CLARKSVILLE...MT VERNON... MT PLEASANT...PITTSBURG...DAINGERFIELD...QUITMAN...GILMER... TYLER...LONGVIEW 338 AM CDT THU MAR 27 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS NEAR 15 TO 25 MPH...WILL CONTINUE INTO THE MORNING HOURS. BY MID MORNING WIND SPEEDS MAY INCREASE TO 20 TO 30 MPH... WITH FREQUENT GUSTS IN EXCESS OF 35 MPH...THROUGH THE AFTERNOON HOURS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112- 126-138-149>153-165>167-271700- /O.CON.KSHV.LW.Y.0021.080327T1500Z-080328T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...ATLANTA...JEFFERSON...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 338 AM CDT THU MAR 27 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. SOUTHERLY WINDS DURING THE EARLY MORNING WILL BEGIN TO INCREASE... REACHING SPEEDS OF 15 TO 25 MPH BY LATER IN THE MORNING...ALONG WITH FREQUENT GUSTS IN EXCESS OF 30 MPH...THROUGH THE AFTERNOON HOURS. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
000 WWUS74 KSHV 271821 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 121 PM CDT THU MAR 27 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-272100- /O.CON.KSHV.LW.Y.0021.000000T0000Z-080328T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 121 PM CDT THU MAR 27 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS AT 15 TO 25 MPH WILL CONTINUE DURING THE AFTERNOON...AND EARLY EVENING. GUSTS TO OVER 30 MPH ARE POSSIBLE DURING THE AFTENOON. WINDS WILL SUBSIDE AROUND SUNSET THIS EVENING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 03
000 WWUS74 KSHV 272024 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 324 PM CDT THU MAR 27 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-280000- /O.CON.KSHV.LW.Y.0021.000000T0000Z-080328T0000Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 324 PM CDT THU MAR 27 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS AT 15 TO 25 MPH WILL CONTINUE UNTIL ABOUT SUNSET THIS EVENING. GUSTS TO OVER 30 MPH ARE POSSIBLE. WINDS WILL SUBSIDE DURING THE EVENING TO AROUND 10 MPH. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 03
000 WWUS74 KSHV 280001 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 701 PM CDT THU MAR 27 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-280200- /O.EXT.KSHV.LW.Y.0021.000000T0000Z-080328T0200Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 701 PM CDT THU MAR 27 2008 ...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE FOUR STATE REGION... THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING DUE TO THE PRESSURE GRADIENT BETWEEN THE HIGH PRESSURE OFF TO THE SOUTHEAST AND LOW PRESSURE OFF TO THE NORTHWEST OF THE AREA. SOUTH WINDS AT 15 TO 25 MPH WILL CONTINUE UNTIL AROUND 9 PM CDT BEFORE DECREASING. GUSTS TO NEAR 30 MPH STILL POSSIBLE. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$ 06
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 26, 3:19 PM CDT, 33 minutes earlier.
Area forecast discussion, Mar 26, 3:19 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT WED MAR 26 2008
.DISCUSSION...
BREAKS IN THE OVERCAST ACROSS THE REGION THIS AFTERNOON...BUT
GIVEN THE STRONG WARM AIR ADVECTION IN PLACE...ALL IN ALL A
WARM DAY WAS THE RESULT WITH STRONG SOUTH WINDS NOTED ACROSS
THE REGION AS WELL. WILL LET THE LAKE WIND ADVISORY RIDE AS IS
THROUGH 7PM THIS EVENING AND WILL HOIST ANOTHER LAKE WIND ADVISORY
FROM 10AM TO 7PM ON THURSDAY. LOW LEVEL PRESSURE FIELD DOES NOT
CHANGE MUCH OVER THE NEXT 24HRS OR SO WITH A STATIONARY FRONT
REMAINING LOCKED UP ACROSS THE OK/TX PHNDL EXTENDING INTO NORTHERN
OKLAHOMA AND NORTHERN ARKANSAS. THE FRONT SHOULD FINALLY GET A
PUSH INTO OUR REGION DURING THE DAY FRIDAY...BRINGING WITH IT A
CHANCE OF SHOWERS AND THUNDERSTORMS. UPPER LEVEL SUPPORT IS WEAK
AT BEST SO WIDESPREAD ACTIVITY IS NOT EXPECTED AT THIS TIME.
MORE IN THE WAY OF WIDESPREAD THUNDERSTORM ACTIVITY WILL HAVE TO
WAIT UNTIL EARLY NEXT WEEK AHEAD OF AN UPPER LEVEL DISTURBANCE TAKING
A SOUTHERN ROUTE INTO THE SOUTHWEST CONUS AND INTO THE SOUTHERN
PLAINS BY MONDAY NIGHT. THIS SYSTEM APPEARS TO BE PROGRESSIVE
ENOUGH GIVEN THE FACT THAT ITS ASSOCIATED WITH AN UPPER LEVEL
TROUGH INTO THE GREAT LAKES REGION SUCH THAT IS SHOULD MOVE OUT
QUICKLY BY EARLY TUESDAY. RIDGING DOMINATES THROUGH THE MIDDLE OF
NEXT WEEK UNTIL WE AWAIT THE EJECTION OF YET ANOTHER UPPER TROUGH
INTO THE PLAINS FOR LATE NEXT WEEK.
PRELIMS TO FOLLOW...13.
&&
.AVIATION...
VFR CU CEILINGS AT OR NEAR 4K THIS AFTERNOON WILL LOWER TO MVFR
LATE TONIGHT AND REMAIN MVFR/IFR THROUGH MUCH OF THURSDAY MORNING
ACROSS THE REGION. STRONG SOUTH WINDS THIS EVENING WILL DIMINISH
SOMEWHAT OVERNIGHT BEFORE PICKING BACK UP AGAIN THURSDAY MID
MORNING WITH GUSTS TO NEAR 35 MPH POSSIBLE ACROSS NE TX/SE OK/ SW
AR AND NW LA BY THURSDAY AFTERNOON. /23/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 64 81 65 79 / 0 0 10 30
MLU 60 81 63 79 / 0 0 10 30
DEQ 61 79 62 70 / 10 10 20 40
TXK 63 81 64 72 / 0 10 10 40
ELD 60 80 63 75 / 0 10 10 40
TYR 64 80 65 77 / 0 10 10 30
GGG 63 81 65 78 / 0 10 10 30
LFK 64 82 65 80 / 0 0 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...AND SEVIER.
LAKE WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES:
COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.
LA...LAKE WIND ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
BOSSIER...CADDO...DE SOTO...NATCHITOCHES...RED RIVER...AND
SABINE LA.
LAKE WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES:
BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
SOTO...GRANT...JACKSON...LA
SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.
OK...LAKE WIND ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
AND MCCURTAIN.
LAKE WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: AND MCCURTAIN.
TX...LAKE WIND ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
UPSHUR...AND WOOD.
LAKE WIND ADVISORY FROM 10 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES:
ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED RIVER...
RUSK...SABINE TX...SAN AUGUSTINE...SHELBY...SMITH...TITUS...
UPSHUR...AND WOOD.
&&
13/23Hazardous weather outlook, Mar 26, 12:00 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED MAR 26 2008 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-271100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED MAR 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE BY LATE THURSDAY NIGHT OVER SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS...ALONG AND AHEAD OF A WEAK COLD FRONT THAT WILL DRIFT SOUTHEAST INTO THE AREA. WITH ADDED HEATING AND INSTABILITY...THUNDERSTORMS ARE EXPECTED TO BECOME MORE SCATTERED FRIDAY MAINLY NORTH OF INTERSTATE 20...AS THE FRONT BEGINS TO STALL OVER THE AREA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE WEEKEND...WITH BETTER CHANCES OF SHOWER AND THUNDERSTORM ACTIVITY MONDAY NIGHT AND TUESDAY AHEAD OF ANOTHER COLD FRONT THAT WILL ENTER THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 13
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 10:07 PM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 21 hr |
Nearby
Lake Wind Advisories in Texas, 2008Lake Wind Advisories in Louisiana, 2008Lake Wind Advisories in Arkansas, 2008Every lake wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.